Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 19, 2016, 3:39 PM EDT for Dodge County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2016, 3:39 PM EDT (19:39 UTC)
- Expired
- Jul 19, 2016, 4:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Dodge County, GA
The radar
The Robins AFB radar (KJGX), 72 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1145 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
288
WWUS82 KFFC 191939
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE JUL 19 2016
GAZ097-109>111-192015-
WHEELER GA-DODGE GA-LAURENS GA-TELFAIR GA-
339 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...SOUTHEASTERN
DODGE...SOUTHERN LAURENS AND NORTHWESTERN TELFAIR COUNTIES UNTIL 415
PM EDT...
AT 339 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHAUNCEY...OR 7 MILES
NORTHWEST OF MCRAE...MOVING SOUTHEAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...EASTMAN...HELENA...MILAN...RHINE...SCOTLAND...CHAUNCEY...
GODWINSVILLE...ACHORD...FIVE POINTS...LITTLE OCMULGEE STATE PARK AND
JAY BIRD SPRINGS.
LAT...LON 3200 8324 3221 8315 3221 8287 3198 8280
TIME...MOT...LOC 1939Z 297DEG 5KT 3215 8298
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:55 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 19, 2:55 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT TUE JUL 19 2016 .SHORT TERM /Tonight through Wednesday Night/... Models in general agreement with the H5 high building over the middle of the country putting the CWA in a weak northwest flow. What the models disagree on is how far the surface boundary...currently over KY/TN...moves into the state which would bring a little more stable air into the CWA for Wednesday afternoon. The NAM keeps it out of the state while the GFS puts it into central GA Wednesday. GFS has been pushing this back in time with each run and am leaning toward a NAM solution. Will therefore keep chance pops across central GA Wednesday afternoon and slight chance north with the exception of the mountains where differential heating on the slopes should keep a least a chance of tsra during the afternoon. Although max temps on Wednesday will be mostly in the mid 90s...heat index values will be below advisory criteria. 17 .LONG TERM /Thursday through Tuesday/... No changes from previous forecast. Previous long term discussion follows... 39 LONG TERM /Wednesday Night through Monday/... Again looking at large...east-west oriented upper ridge as primary feature in CONUS weather pattern during long term period. Ridge just a tad weaker than earlier forecasts but still will steer flow around the central and mid-south states. Could see a batch of moisture on the periphery of ridge...associated with overnight storms and weak lift thurs and thurs night in the state but not hanging my hat on anything widespread. Hard to see any real drying in this current set of models. Have kept chc pops in the afternoon and slight chc pops in the evening and overnight thru fcst. Still no signs of tropical development in Atlantic basin. Would be nice to see some shift in that pattern if only to allow a few weak storms into the Gulf to increase rainfall and drop temps here. This spotty convection is not helping relieve growing drought conditions. SNELSON && .AVIATION... 18Z Update... Band of convection moving across CSG/MCN areas...should be out of both areas by mid afternoon. Expect scattered tsra to develop across north GA and move into central GA later this afternoon with all activity diminishing after sunset. Some drier air moving into the CWA Wednesday but could see isolated to scattered tsra develop again Wednesday afternoon. Winds will be light west to northwest through the forecast. //ATL Confidence...18Z Update... Medium on convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 96 73 95 / 50 20 20 20 Atlanta 73 94 74 95 / 50 20 20 20 Blairsville 67 92 67 90 / 50 40 20 30 Cartersville 71 96 72 95 / 50 20 20 20 Columbus 74 96 75 97 / 50 30 20 20 Gainesville 71 94 72 93 / 50 20 20 20 Macon 72 96 73 97 / 50 30 20 30 Rome 72 97 71 97 / 50 20 20 20 Peachtree City 71 95 72 95 / 50 20 20 20 Vidalia 74 96 74 95 / 50 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....39 AVIATION...17
Hazardous weather outlook, Jul 19, 10:38 AM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1038 AM EDT TUE JUL 19 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1038 AM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. WEATHER HAZARDS EXPECTED... WIND GUSTS BETWEEN 45 AND 65 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM THREATS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA...OR ON TWITTER USING THE HANDLE AT NWSATLANTA OR HASHTAG GAWX.
In the hours before
Local storm report, Jul 19, 2:50 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 1 N DUDLEY 32.55N 83.07W
07/18/2016 LAURENS GA EMERGENCY MNGR
2 TREES DOWN IN THE NORTHWOOD TRAIL SUBDIVISION JUST
NORTH OF DUDLEY
&&
EVENT NUMBER FFC1600528
DDSpecial weather statement, Jul 19, 2:52 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT TUE JUL 19 2016
GAZ098-111-112-191915-
WHEELER GA-MONTGOMERY GA-TREUTLEN GA-
252 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEELER...MONTGOMERY
AND EASTERN TREUTLEN COUNTIES UNTIL 315 PM EDT...
AT 252 PM EDT...A STRONG THUNDERSTORM WAS NEAR AILEY...OR NEAR MOUNT
VERNON...MOVING SOUTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SOPERTON...MOUNT
VERNON...VIDALIA...GLENWOOD...UVALDA...AILEY...HIGGSTON...
ALSTON...TARRYTOWN...GILLIS
SPRINGS...CHARLOTTEVILLE...ZAIDEE...KIBBEE AND LANDSBURG.
LAT...LON 3210 8278 3250 8253 3250 8250 3245 8240
3243 8238 3229 8243 3197 8248 3197 8250
3195 8248
TIME...MOT...LOC 1852Z 021DEG 11KT 3225 8254Special weather statement, Jul 19, 3:01 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT TUE JUL 19 2016
GAZ056-069>071-191930-
UPSON GA-SPALDING GA-LAMAR GA-MONROE GA-
301 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...SOUTHERN
SPALDING...LAMAR AND WESTERN MONROE COUNTIES UNTIL 330 PM EDT...
AT 300 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARNESVILLE...MOVING
SOUTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...MILNER...YATESVILLE...ALDORA...THE
ROCK...COLLIER...CHAPPEL
MILL...REDBONE...BRENT...JOHNSTONVILLE...RUSSELLVILLE...GOGGINS...PIE
DMONT AND LIBERTY HILL.
LAT...LON 3299 8428 3300 8427 3304 8426 3304 8425
3306 8425 3320 8419 3317 8398 3290 8397
3294 8430
TIME...MOT...LOC 1900Z 008DEG 13KT 3311 8411Special weather statement, Jul 19, 3:11 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT TUE JUL 19 2016
GAZ104>108-191945-
SUMTER GA-CRISP GA-WILCOX GA-DOOLY GA-PULASKI GA-
311 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER...CRISP...WILCOX...DOOLY
AND SOUTHWESTERN PULASKI COUNTIES UNTIL 345 PM EDT...
AT 310 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF HAWKINSVILLE TO NEAR PLAINS...AND
MOVING SOUTH AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...CORDELE...VIENNA...ABBEVILLE...UNADILLA...ROCHELLE...ARABI
... BYROMVILLE...PINEVIEW...PINEHURST...LESLIE...PITTS...LILLY...DE
SOTO... DOOLING...DESOTO...SMITHVILLE...COBB...SUMTER AND LAMAR.
LAT...LON 3182 8385 3184 8386 3185 8394 3191 8392
3191 8433 3213 8441 3216 8418 3218 8418
3219 8410 3217 8403 3222 8399 3231 8353
3186 8319 3184 8328 3185 8361 3180 8361
3180 8380
TIME...MOT...LOC 1910Z 344DEG 52KT 3223 8357 3200 8435Special weather statement, Jul 19, 3:21 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT TUE JUL 19 2016
GAZ072-082>084-191945-
TWIGGS GA-WILKINSON GA-JONES GA-BIBB GA-
321 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...WESTERN
WILKINSON...SOUTHEASTERN JONES AND EASTERN BIBB COUNTIES UNTIL 345 PM
EDT...
AT 321 PM EDT...A STRONG THUNDERSTORM WAS NEAR GORDON...OR 10 MILES
SOUTHEAST OF GRAY...MOVING SOUTH AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...GORDON...DRY BRANCH...FRANKLINTON...CROSS
KEYS...GRISWOLDVILLE... MOUNTAIN SPRINGS...MYRICKS MILL AND POSTELL.
LAT...LON 3280 8366 3296 8349 3294 8338 3293 8336
3293 8334 3292 8334 3277 8338 3275 8353
TIME...MOT...LOC 1921Z 017DEG 5KT 3289 8344Special weather statement, Jul 19, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE JUL 19 2016
GAZ097-109>111-192015-
WHEELER GA-DODGE GA-LAURENS GA-TELFAIR GA-
339 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...SOUTHEASTERN
DODGE...SOUTHERN LAURENS AND NORTHWESTERN TELFAIR COUNTIES UNTIL 415
PM EDT...
AT 339 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHAUNCEY...OR 7 MILES
NORTHWEST OF MCRAE...MOVING SOUTHEAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...EASTMAN...HELENA...MILAN...RHINE...SCOTLAND...CHAUNCEY...
GODWINSVILLE...ACHORD...FIVE POINTS...LITTLE OCMULGEE STATE PARK AND
JAY BIRD SPRINGS.
LAT...LON 3200 8324 3221 8315 3221 8287 3198 8280
TIME...MOT...LOC 1939Z 297DEG 5KT 3215 8298The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 18, 8:23 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Jul 18, 8:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Jul 18, 9:03 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| Jul 18, 9:26 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Jul 18, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 33 min |
| Jul 18, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Jul 19, 11:51 AM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jul 19, 12:08 PM EDT | Special Weather Statement | FFC | Coweta | 52 min |
| Jul 19, 12:14 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Jul 19, 12:20 PM EDT | Special Weather Statement | FFC | Bibb | 40 min |
| Jul 19, 12:47 PM EDT | Special Weather Statement | FFC | Pike, Talbot, Upson | 43 min |
| Jul 19, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 35 min |
| Jul 19, 1:21 PM EDT | Special Weather Statement | FFC | Twiggs | 39 min |
| Jul 19, 1:22 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Jul 19, 1:25 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 19, 1:45 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| Jul 19, 1:51 PM EDT | Special Weather Statement | FFC | Houston | 39 min |
| Jul 19, 1:54 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 19, 2:02 PM EDT | Special Weather Statement | FFC | Taylor | 28 min |
| Jul 19, 2:09 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 19, 2:12 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Jul 19, 2:19 PM EDT | Special Weather Statement | FFC | Sumter | 26 min |
| Jul 19, 2:20 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Jul 19, 2:21 PM EDT | Special Weather Statement | FFC | Pulaski | 39 min |
| Jul 19, 2:30 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 19, 2:32 PM EDT | Special Weather Statement | FFC | Lamar | 28 min |
| Jul 19, 2:52 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 23 min |
| Jul 19, 3:01 PM EDT | Special Weather Statement | FFC | Lamar | 29 min |
| Jul 19, 3:11 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 34 min |
| Jul 19, 3:21 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Jul 19, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 26 min |
| Jul 19, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 25 min |
| Jul 19, 3:52 PM EDT | Special Weather Statement | FFC | Spalding | 23 min |
| Jul 19, 3:54 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jul 19, 4:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Jul 19, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 30 min |
| Jul 19, 4:20 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Jul 19, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 48 min |
| Jul 19, 4:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 19, 4:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jul 19, 5:00 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 19, 5:13 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 19, 5:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 19, 5:17 PM EDT | Special Weather Statement | FFC | Floyd | 28 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jul 19, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 38 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jul 19, 5:39 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jul 19, 5:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jul 19, 5:51 PM EDT | Special Weather Statement | FFC | Glascock | 24 min |
| Jul 19, 5:52 PM EDT | Special Weather Statement | FFC | Madison | 23 min |
| Jul 19, 5:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 19, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 44 min |
| Jul 19, 6:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Jul 19, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 46 min |
| Jul 19, 6:18 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 19, 6:23 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jul 19, 6:24 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Jul 19, 6:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 19, 6:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jul 19, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 43 min |
| Jul 19, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 39 min |
| Jul 19, 6:39 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 19, 6:58 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Jul 19, 7:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jul 19, 7:05 PM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Jul 19, 7:09 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jul 19, 7:17 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 28 min |
| Jul 19, 7:20 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 25 min |
| Jul 19, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 50 min |
| Jul 19, 7:44 PM EDT | Special Weather Statement | FFC | Wilkes | 31 min |
| Jul 19, 7:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.